# SDR SIMA20220419001

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb EMB110*
- Aircraft serial: 17000128
- Aircraft time: 25,636 hours, 23,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: Unserviceable
- Location: Fa
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT SWITCH BROKEN-C/A-RAR FA FLASHLIGHT IAW EEL. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
